2024 Summer Chiropractic CE Seminar June 21-23, 2024

<u>PURPOSE</u>: The purpose of this seminar is to provide a total of 20 hours of continuing education (CE) in several topics related to the practice of chiropractic in one weekend.

<u>GENERAL</u>: This seminar is 20 hours and includes 3 X-ray hours and 1 CE professional boundaries. Teaching methods include prepared notes, PowerPoint slides, video, lecture, and demonstration. All presenters meet the qualifications for faculty appointment at an accredited chiropractic college.

Friday, June 21, 2024 1:00 – 7:00 p.m. 6 CE Hours (300 min)

Start Time End Time CE	Session Title and Description	Speaker
12-1:00 pm	Registration and Coffee in Foyer	
1:00 pm 2:40 pm 2 CE Hours 100 min	Lasering Through the Lifespan: Hour 1: Laser Myths and Misconceptions vs Objective Realities. Is the "Science Settled?" Hour 2: Traumatic Brain Injuries, Neurodegeneration, and Long Covid	Kirk Gair, DC Sponsored by Erchonia
2:40 pm – 3:00 pm	Snack Break	20 Minutes
3:00 pm – 4:40 pm 2 CE Hours 100 min	Lasering Through the Lifespan: Hour 3: Cervical and upper extremity injuries and how to recalibrate and reset the nervous system to accelerate recovery and enhance performance. Hour 4: Lumbar spine and lower extremity injuries and how to recalibrate and reset the nervous system to accelerate recovery and enhance sports performance.	Kirk Gair, DC Sponsored by Erchonia
4:40 pm – 5:00 pm	Coffee Break	20 Minutes
5:00 pm – 6:40 pm 2 CE Hours 100 min	Lasering Through the Lifespan: Hour 5: Lumbar spine and lower extremity Injuries and how to recalibrate and reset the nervous system to accelerate recovery and enhance sports performance (continues). Hour 6 How to explain laser photobiomodulation to your patients, and how to help by working with the year-round travel team athletes, local sports teams, and weekend warriors.	Kirk Gair, DC Sponsored by Erchonia

2024 Summer Chiropractic CE Seminar

June 21-23, 2024

Saturday, June 22, 2024

8 CE Hours (including 3 X-ray, 1 Professional Boundaries)

9:00 a.m. – 6:00 p.m. (400 Minutes)

Start/End Time	Session Title and Description	Speaker
8:00 am - 9:00 am	Continental Breakfast in Foyer	
9:00 am – 10:40 am 2 CE Hours	Creating Hormone Balance using a Root-Cause Approach during the Menstruating, Perimenopause and Menopausal Years of Life At every stage of womanhood, there is an important dance taking place that leads to healthy hormone balance, optimizing overall health. In this session, Dr. Kristi will take you through the Functional Medicine and Clinical Nutrition approach to supporting women in their menstruation and fertility years, their transitions of perimenopause, and areas of focus that rise to the top in managing Menopause.	Kristi Hughes, ND Sponsored by NutriDyn
10:40 am – 11:00 am	Break	20 Minutes
11:00 am – 11:50 am 1 Prof Bound	Professional Boundaries: Learn what NOT to do from recent cases involving ethics, boundaries, and unprofessional conduct. We will explore recent cases involving ethics, boundaries, and unprofessional conduct and learn how to avoid these boundaries crossings and violations.	John Wolfe, Jr., JD, DC
11:50 am – 12:30 pm	Lunch Break	40 Minutes
12:30 pm – 2:10 pm 2 X-Ray	At the View Box: Cases Studies The Imaging Approach Diagnostic Categories – CATBITES *For each category, will present new case studies illustrating clinical thought process relating imaging with history and exam findings. Emphasis on new research on common conditions, differential diagnosis, and advanced imaging decisions. **Each case study will be presented in the following general format: Introduction Brief history, exam, and lab Radiographic findings Differential diagnosis Advanced Imaging – indications to order Treatment considerations – chiropractic and medical 	Jeffrey Rich, DC, DACBR
2:10 pm – 2:30 pm	Break	20 Minutes
2:30 pm – 3:20 pm 1 Xray	At the View Box: Cases Studies (continues)	Jeffrey Rich, DC, DACBR
3:20 pm – 3:40 pm	Break	10 minutes

2024 Summer Chiropractic CE Seminar June 21-23, 2024

3:40 pm – 6:00 pm 2 CE Hours	Navigating the Cannabinoid System: Science and Chiropractic Application This presentation will discuss the endocannabinoid system (ECS), including the endogenous cannabinoids and their associated receptors, and how exogenous cannabinoids influence the ECS. It will review how the ECS influences the body's physiology, from nerve signaling to maintaining homeostasis. It will also examine the chiropractic clinical applications of exogenous cannabinoids, such as Cannabidiol (CBD), including the strains, types of extracts, administration routes, clinical benefits, potential side effects, and best practices for patient use.	Jeremy Barthels, MS, DC and Brock Friesen (Carpe Diem)
---	---	--

Sunday, June 23, 2024 6 CE Hours (300 mins), 8:00 a.m. – 1:40 p.m.

Start/End Time	Session Title and Description	Speaker
7:30 am – 8:00 am	Continental Breakfast in Foyer	
8:00 am – 9:40 am 2 CE Hours	 Relevant Rehab: Cervico-Thoracic Spine: Assessment, Rehab, Recovery Functional assessment and rehabilitation principles of the cervical and thoracic spine from the acute through rehabilitative and return to play phases of care will be presented. The differential diagnosis of stability vs. mobility dysfunction will be reviewed to assist the clinician to find the underlying pathomechanics causing the patient's symptoms. Chiropractic rehabilitation principles incorporating CMT, soft tissue techniques, low tech rehab and kinesiology taping will be covered for the cervical and thoracic spine. Transitioning the patient to full recovery with advanced modalities including TECAR, shockwave and vibration will be presented as a multimodal approach to patient management. Upon completion of the course the clinician will be able to apply the pillars of chiropractic rehabilitation into their practice immediately. First hour: Differential diagnosis of mobility vs. stability dysfunction of the cervical spine. Static and dynamic postural assessment of the cervical spine and an introduction to Janda's upper crossed postural distortion. Second hour: Rehabilitation principles for the acute and subacute phases of care. CMT for the acute phase of care and treatment algorithm in progressing the patient through the phases of active care. Introduction to Mulligan Snags for the cervical spine. 	Donald DeFabio, DC Sponsored by NCMIC
9:40 am – 10:00 am	Break	20 Minutes
10:00 am – 11:40 am 2 CE hours	Relevant Rehab: Cervico-Thoracic Spine: Assessment, Rehab, Recovery Third Hour: Active care principles for the rehabilitative and return to play phases of care for the cervicothoracic spine. Active care and exercise principles for the correction of Janda's upper crossed postural distortion. Fourth Hour: Thoracic spine mobility versus stability dysfunction. CMT and mobilization techniques for the thoracic spine.	Donald DeFabio, DC Sponsored by NCMIC

2024 Summer Chiropractic CE Seminar June 21-23, 2024

11:40 am – 12:00 pm	Break	20 Minutes
12:00 pm – 1:40 pm 2 CE Hours	Relevant Rehab: Cervico-Thoracic Spine: Assessment, Rehab, RecoveryFifth Hour: Self myofascial release of the cervical and thoracic spine and management of the chronic cervical pain patient. The role of vibration as a therapeutic agent and it's use in the office and as home therapy.Sixth Hour: Physiology of Transfer of Energy Capacitive and Resistive (TECAR) and shockwave (focused to radial) to increase soft tissue compliance and enhance recovery in clinical practice. Stacking the pillars of Chiropractic Rehab with advanced modalities to achieve superior outcomes.	Donald DeFabio, DC Sponsored by NCMIC